# SDR AALA202210212751

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 44,023 hours, 17,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR ON FLIGHT ATTENDANT PANEL HAS CHECK DOOR PRESSURE MESSAGE. MAINTENANCE REPLACED 4L DOOR CYLINDER - DAMPER SCHRADER VALVE PER AMM 52-13-14. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
